# SDR 97ZZZX513

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8107D
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070010
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunction
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DEPARTED FIELD WITH SNOW ON TAXIWAYS AND RUNWAY.  LANDING GEAR FAILED TO FULLY RETRACT DUE TO BLOCKAGE BY CHUNKS OF ICE AND SNOW.  SUBMITTER SUGGESTS P.O.H. REVISION TO PRECLUDE OPERATION OF THIS MODEL AIRCRAFT FROM FIELDS WITH ANY FORM OF ICE, SNOW, SLUSH.
